# SDR HEEA063855

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4573B
- Make and model: Bolkms BO105S
- Aircraft serial: S673
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23062753
- Condition: Cracked
- Location: Nr 1
- Part time: 403 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO 3,500 HOUR OVERHAUL.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  CRACKED VANES ON NR 1 NOZZLE.  INSTALLED NEW PART.
